# SDR UIEA2021110502352

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Transformer
- Part number: 28VS200Y4B2
- Part serial: 854A
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

APU INOP  /  ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 )(    /  REMOVED AND REPLACE APU TRANSFORMER RECTIFIER IAW 24-32-04, OPS CK GOOD.TRANSFERRED TO MDDR 156214 IAW MEL 49-11-01A CAT C DUE DATE: 14NOV21 )
